It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Alternative Medicine Board Index
Pages: 1Showing 1 - 6 of 6 for zoloft itchy all over. (0.004 seconds)


... for almost two weeks now and noticed itchy red spots on my chest, stomach, legs, back and buttocks. ... (5 replies)
... It was absolutely from the Zoloft! I have been in protracted withdrawal from Effexor for 2 years now and it has been a nightmare. < edited > (5 replies)
... i STRONGLY believe it was the zoloft. i withdrew from the medication and the rash disappeared completely. i reported this to my doctor and am now on a different antidepressant (5 replies)

... Definitely call your doc and the drug company or the FDA. There are plenty of alternative meds he could try and the company needs this info to protect other consumers. (5 replies)
... i think i am allergic to it even though the doctors dont think so. i double dosed on my current dosage yesterday and the reddish pink spots got bigger and more widespread. i must be allergic (5 replies)
... devkbtay, From what you have said, it sounds like it could be a side effect of the medication; perhaps the dosage is too much for you. You could get another opinion by calling your pharmacist. If you truly believe it to be a side effect of the medication, you should call the FDA to report it. They welcome consumer input: 1-800-FDA-1088 (5 replies)




Pages: 1

All times are GMT -7. The time now is 10:32 AM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!